# SDR SWAA2021121452010

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 25,116 hours, 11,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AC DISTRIBUTION BAY RIGHT FLOOR BREAK PNL ASSEMBLY CRACKED ; / [01] REMOVED AND REPLACED R/H BREAK PANEL ASSEMBLY IN FWD CARGO AC DISTRIBUTION BAY AS PER SRM 51-40-02
